References of "Israel Journal of Mathematics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailThe Waring problem for Lie groups and Chevalley groups
Hui, Chun Yin UL; Larsen, Michael; Shalev, Aner

in Israel Journal of Mathematics (2015), 210(1), 81-100

Detailed reference viewed: 50 (3 UL)
Full Text
Peer Reviewed
See detailRibet bimodules and the specialization of Heegner points
Molina Blanco, Santiago UL

in Israel Journal of Mathematics (2012), 189

Detailed reference viewed: 50 (0 UL)
Full Text
Peer Reviewed
See detailFormal Poisson cohomology of twisted r-matrix induced structures
Ammar, Mourad UL; Poncin, Norbert UL

in Israel Journal of Mathematics (2008), 165

Detailed reference viewed: 68 (3 UL)